MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE; Bronchoscope (Flexible Or Rigid)

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE; Bronchoscope (Flexible Or Rigid)
Model Number BF-1T150
Medical Device Problem Codes Thermal Decomposition of Device (1071); Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the distal end exhibited a burn mark, corrosion at the electrical connection and rust was also observed in the bending section area.Based on the results of the investigation, the probable cause of the distal end burn is presumed to be that, while handling the subject device, the user operated a high-energy endotherapy accessory ¿ such as a laser or high-frequency device ¿ without maintaining sufficient distance from the distal end of the subject device.However, the specific cause of the event could not be confirmed.Based on the results of the investigation, the probable cause of the corrosion on the electrical connection and rust at the bending section area is expected or random component failure resulting from a material degradation problem, with no design or manufacturing issue identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50015685
Report Number9610595-2026-59499
Device Sequence Number21464769
Product Code EOQ
UDI-Device Identifier04953170308185
UDI-Public04953170308185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-1T150
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown